MathSciNet Relay Station
MathSciNet bibliographic data
MR1926470 60J60 (35K57 60G07)
Gorenflo, Rudolf; Mainardi, Francesco; Moretti, Daniele; Paradisi, Paolo Time fractional diffusion: a discrete random walk approach. Fractional order calculus and its applications. Nonlinear Dynam. 29 (2002), no. 1-4, 129–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement